Pronađeno: 21-30 / 87 radova

Autori: Zunic Jovisa

>> Filter: Samo Article i Review

Naslov On the Number of S-Threshold Functions on not Necessarily Binary Input (Proceedings Paper)
Autori Pantovic Jovanka B  Ghilezan Silvia  Zunic Jovisa 
Info 2014 IEEE 44TH INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC (ISMVL 2014), (2014), vol. br. , str. 13-18
Ispravka ISI/Web of Science   Članak   Citati: ISI/Web of Science  
Naslov A non-gradient-based energy minimization approach to the image denoising problem (Article)
Autori Lukic Tibor  Zunic Jovisa 
Info INVERSE PROBLEMS, (2014), vol. 30 br. 9, str. -
Projekat Ministry of Science of the Republic of Serbia [OI174008, III44006]; COST-COSCH TD1201 project [STSM-15484]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Note on the shape circularity measure method based on radial moments (Article)
Autori Zunic Jovisa  Hirota Kaoru  Rosin Paul L 
Info JOURNAL OF ELECTRONIC IMAGING, (2014), vol. 23 br. 2, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Shape ellipticity from Hu moment invariants (Article)
Autori Zunic Dragisa  Zunic Jovisa 
Info APPLIED MATHEMATICS AND COMPUTATION, (2014), vol. 226 br. , str. 406-414
Projekat Serbian Ministry of Science and Technology [ON174026/ON174008]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov The number of configurations in lattice point counting II (Article)
Autori Huxley Martin N  Zunic Jovisa 
Info PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, (2013), vol. 107 br. , str. 1331-1352
Projekat INTAS [03-51-5070]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov A Family of Shape Ellipticity Measures for Galaxy Classification (Article)
Autori Aktas Mehmet Ali  Zunic Jovisa 
Info SIAM JOURNAL ON IMAGING SCIENCES, (2013), vol. 6 br. 2, str. 765-781
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Shape ellipticity based on the first Hu moment invariant (Article)
Autori Zunic Dragisa  Zunic Jovisa 
Info INFORMATION PROCESSING LETTERS, (2013), vol. 113 br. 19-21, str. 807-810
Projekat Serbian Ministry of Science and Technology [OI174026/III44006]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Shape Rectangularity Measures (Article)
Autori Zunic Dragisa  Martinez-Ortiz Carlos  Zunic Jovisa 
Info INTERNATIONAL JOURNAL OF PATTERN RECOGNITION AND ARTIFICIAL INTELLIGENCE, (2012), vol. 26 br. 6, str. -
Projekat Serbian Ministry of Science and Technology [OI174026/III44006]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Analysis of a Shape Descriptor: Distance between two Shape Centroids versus Shape Diameter (Proceedings Paper)
Autori Zunic Jovisa  Klette Reinhard 
Info 2012 INTERNATIONAL CONFERENCE ON INFORMATICS, ELECTRONICS & VISION (ICIEV), (2012), vol. br. , str. 1185-1190
Ispravka ISI/Web of Science   Citati: ISI/Web of Science  
Naslov Compactness Measure for 3D Shapes (Proceedings Paper)
Autori Zunic Jovisa  Hirota Kaoru  Martinez-Ortiz Carlos 
Info 2012 INTERNATIONAL CONFERENCE ON INFORMATICS, ELECTRONICS & VISION (ICIEV), (2012), vol. br. , str. 1180-1184
Ispravka ISI/Web of Science   Citati: ISI/Web of Science  
Ispis zapisa u formatu:TXT | BibTeX